Skip to Main content Skip to Navigation
Journal articles

ON EQUIVALENCE OF SUPER LOG SOBOLEV AND NASH TYPE INEQUALITIES

Abstract : We prove the equivalence of Nash type and super logSobolev inequalities for Dirichlet forms. We also show that both inequalities are equivalent to Orlicz-Sobolev type inequalities. No ultracontractivity of the semigroup is assumed. It is known that there is no equivalence be- tween super log Sobolev or Nash type inequalities and ultracontractiv- ity. We discuss Davies-Simon’s counterexample as borderline case of this equivalence and related open problems.
Complete list of metadatas

Cited literature [19 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00465177
Contributor : Patrick Maheux <>
Submitted on : Thursday, November 20, 2014 - 4:58:38 PM
Last modification on : Tuesday, August 13, 2019 - 11:10:03 AM
Document(s) archivé(s) le : Monday, February 23, 2015 - 8:51:02 AM

Files

Biroli-MaheuxCM.pdf
Files produced by the author(s)

Identifiers

Collections

Relations

Citation

Marco Biroli, Patrick Maheux. ON EQUIVALENCE OF SUPER LOG SOBOLEV AND NASH TYPE INEQUALITIES. Colloquium Mathematicum, 2014, 137 (2), pp.189-208. ⟨10.4064/cm137-2-4⟩. ⟨hal-00465177v3⟩

Share

Metrics

Record views

328

Files downloads

282